# SDR SWAA2019102138004

- Difficulty date: October 6, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A562011
- Condition: Cracked
- Location: Bs 986.5-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SHEAR WEB CRACKED BETWEEN BS. 986.5 TO BS. 1006, LBL 46.          / R&R SHEAR WEB PER DWG AND SRM.
